摘要
A k-out-of-N:G reparable system with an arbitrarily distributed repair time is studied in this paper. We translate the system into an Abstract Cauchy Problem (ACP). Analysing the spectrum of the system operator helps us to prove the well-posedness and the asymptotic stability of the system.
源语言 | 英语 |
---|---|
页(从-至) | 271-284 |
页数 | 14 |
期刊 | ANZIAM Journal |
卷 | 48 |
期 | 2 |
DOI | |
出版状态 | 已出版 - 10月 2006 |
指纹
探究 'Stability analysis of a k-out-of-N:G reparable system' 的科研主题。它们共同构成独一无二的指纹。引用此
Xu, H. (2006). Stability analysis of a k-out-of-N:G reparable system. ANZIAM Journal, 48(2), 271-284. https://doi.org/10.1017/s1446181100003096